MAUDE Adverse Event Report: ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD

ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD
Model Number 1235350-18
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 05/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis, as listed in the absorb gt1 instructions for use (ifu), is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Additionally, additional therapy/non-surgical treatment and hospitalization appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Patient id: (b)(6).It was reported that this was a procedure performed on (b)(6) 2017, treating a target lesion in the proximal circumflex (cx) artery.A 3.5 x 18 mm absorb gt1 bioresorbable vascular scaffold (bvs) was implanted.On (b)(6) 2021, in-scaffold restenosis was noted in the implanted absorb gt1 bvs.The patient was re-hospitalized and a revascularization procedure was performed.The event resolved on (b)(6) 2021.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE SCAFFOLD
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12747257
Report Number2024168-2021-09945
Device Sequence Number4165608
Product Code PNY
UDI-Device Identifier08717648213120
UDI-Public08717648213120
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2017
Device Model Number1235350-18
Device Catalogue Number1235350-18
Device Lot Number6100661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/18/2021
Initial Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient Weight79